# SDR E812004F00009

- Difficulty date: September 8, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N253FX
- Make and model: Lear 60LEAR
- Aircraft serial: 241
- Engine: Pwa PW305A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lock
- Condition: Damaged
- Location: Rod End
- Component: Actuator
- Component part number: 6027100001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN GEAR DOORS WOULD NOT CLOSE AFTER LANDING GEAR RETRACTION.  FOUND LT MLG NOT FULLY RETRACTING DUE TO ACTUATOR ROD END AND OUTER PISTON BEING LOOSE WHICH CAUSED ACTUATOR OVERALL LENGTH TO INCREASE.  FOUND ROD END LOCK KEY OUT OF SLOT IN OUTER PISTON, APPROX 0.25 INCH GAP BETWEEN END OF OUTER PISTON AND JAMNUT.  JAMNUT TO LOCK KEY SAFETY WIRE INTACT.  TIGHTENED OUTER PISTON, ROD END, AND JAMNUT, AND ADJUSTED ACTUATOR IAW LT 60 MM 32-31-01.  LANDING GEAR OPERATIONS NORMAL THROUGH SEVERAL CYCLES.
